# SDR TRBACPCP2010017SU

- Difficulty date: February 9, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- Aircraft time: 30,474 hours, 30,096 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION WAS FOUND AT RT WING LOWER SKIN AROUND JACK POINT AT RIB 10.  CORROSION WAS BLENDED OUT IAW SRM 51-21-42 AND NDT ASSURING THERE IS NOT MORE CORROSION.  CORROSION DOES NOT REACH ANY FASTENER SEATING, FASTENERS WERE NOT REMOVED. REF SRI NR DO/TS-1340/10-12988, SRAS NR ANA/E/3454/2005, 3275 ISSUE D, ACCOMPLISHED EO E2-57MR-371.
